MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TS 7000; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION TS 7000; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1604788
Medical Device Problem Codes Unintended Movement (3026); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report that operating table trusystem 7000 had an unintended movement when raising the table.It was noted when resetting the table, it dropped to the floor.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The investigation is ongoing, however if any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.
 
Additional Manufacturer Narrative
No problem found and no parts needed.The event log was retrieved for further analysis.According to the event log records, the table was switched off on (b)(6) 2026, and was not switched back on until (b)(6) 2026, when it was set to service mode¿the same day the technician was on-site and retrieved the event log.On (b)(6) 2026, the error° <5°" appears two times in the event log (cmd_stmsg_tmperr1_angle_error1) while the table top is being adjusted in trendelenburg movement.This indicates that the running gear was lifted off the ground due to a collision with a foreign object.The angle of the column does not change during intended use and the column is perpendicular to the floor 0°.Therefore, the angle error of the column is an indication that the safe standing position of the column has been changed.The angle error of the column of 5° during the table operation with the remote control indicates that the table is collided with a foreign object or with the floor.In the log file it's seen the angle error occurs immediately after pressing certain button on the remote control, increases from 2° to 5°, and disappears after again to 0°, during the table operations or after a while.When the angle error of 5° disappears suddenly and the column goes back to 0°, this indicates that the table slipped off the object or the object was removed.The safety instruction in the user manual warning the user on the transport/repositioning of the device: -always adjust the operating table to the zero position before placing the patient on the tabletop.-risk of collision when adjusting the operating table.Perform all patient repositioning in a controlled and responsible manner.-monitor the patient's position.When the zero position is approached on the operating table, inclined patient positions may become steeper than they were before the movement began.

Brand Name
TS 7000
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
null
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24872612
Report Number3007143268-2026-00026
Device Sequence Number10019676
Product Code GDC
UDI-Device Identifier00887761967526
UDI-Public(01)00887761967526
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1604788
Device Catalogue Number1604788
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown